# SDR DALA2017101607542

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 65,874 hours, 47,487 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED TAIL CONE RELEASE CABLE,  AT THE 10 O'CLOCK POSITION.  REPLACED  THE CABLE AND ADJUSTED AS NECESSARY IAW AMM 53-53-00.
